Alert archive / Michigan / Beach Hazards Statements in 2014
Beach Hazards Statement 3, NWS Marquette, MI
NWS Marquette, MI issued this beach hazards statement at Sep 5, 2014, 3:42 AM EDT for Alger County, Marquette County, Michigan. It took effect at Sep 5, 2014, 11:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2014, 3:42 AM EDT (07:42 UTC)
- In effect from
- Sep 5, 2014, 11:00 AM EDT
- Expired
- Sep 5, 2014, 9:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Marquette County, MI
The radar
The Marquette radar (KMQT), 37 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -115 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
590 WHUS43 KMQT 050742 CFWMQT COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 342 AM EDT FRI SEP 5 2014 MIZ005-006-060100- /O.NEW.KMQT.BH.S.0003.140905T1500Z-140906T0100Z/ MARQUETTE-ALGER- INCLUDING THE BEACHES...MCCARTY COVE...SOUTH BEACH... AND ALONG LAKEWOOD LANE...NEAR AU TRAIN BAY... AND ALONG PICTURED ROCKS 342 AM EDT FRI SEP 5 2014 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS ARE EXPECTED ALONG THE LAKE SUPERIOR SHORELINE. * STRONG RIP CURRENTS...EXPECTED. * STRONG OUTLET CURRENTS...EXPECTED. LOCATIONS/IMPACTS FOR ALGER COUNTY...CURRENT RELATED FATALITIES AND RESCUES IN THE PAST HAVE OCCURRED DURING WAVE CONDITIONS SIMILAR TO TODAY NEAR THE AU TRAIN RIVER MOUTH AT AU TRAIN...THE EXPOSED REGIONS OF GRAND MARAIS HARBOR...AND THE PICTURED ROCKS NATIONAL LAKESHORE. FOR MARQUETTE COUNTY...CURRENT RELATED FATALITIES AND RESCUES IN THE PAST HAVE OCCURRED DURING WAVE CONDITIONS SIMILAR TO TODAY IN MIDDLE BAY NORTH OF PRESQUE ISLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. PAY ATTENTION TO BEACH FLAGS AND SIGNS POSTED AT BEACH ACCESS POINTS AND LIFEGUARD STATIONS. DANGEROUS CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE. THEY OCCUR MOST OFTEN AT BREAKS OR LOW SPOTS IN SANDBARS...NEAR SHORELINE STRUCTURES...AND NEAR RIVER MOUTHS OR OTHER WATER OUTLETS. TO LEARN ABOUT THE TYPES OF DANGEROUS CURRENTS ON THE GREAT LAKES... VISIT HTTP://WWW.CRH.NOAA.GOV/MQT/?N=DANGEROUSCURRENTS PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS (ALL LOWER CASE) && $$ JLA
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 5, 1:41 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Sep 5, 1:41 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 141 AM EDT FRI SEP 5 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 401 PM EDT THU SEP 4 2014 A VERY ACTIVE DAY ACROSS THE SOUTH-CENTRAL CWA. THE CONVECTIVE COMPLEX ASSOCIATED WITH SVR WX AND FLOODING FROM IMT TO ESCANABA HAS DISRUPTED THE OVERALL SYNOPTIC SETUP ACROSS THE UPPER GREAT LAKES...MAKING THIS EVENINGS FORECAST CHALLENGING TO SAY THE LEAST. A POTENT MID-LEVEL SHORTWAVE TROUGH OVER LAKE WINNIPEG IS PROGGED TO LIFT ENE THROUGH TONIGHT...CROSSING JUST NORTH OF LAKE SUPERIOR AROUND 12Z FRIDAY. WITH TODAYS CONVECTION...THE RESULTANT SYNOPTIC SFC SET-UP IS JUST AN ABSOLUTE MESS. SFC OBS IN CONJUNCTION WITH SATELLITE AND RADAR PLACE A DEVELOPING SFC LOW JUST NORTH OF GRAND FORKS AT 19Z. A WARM FRONT...VERY MUCH DISRUPTED BY TODAYS CONVECTION...LOOKS TO BE EXTENDING FROM A DECAYING LOW OVER SOUTHERN MN...TO EAU CLAIRE...TO NEAR SHEBOYGAN. THE WESTERN PORTION OF THE FRONT IS BEGINNING TO SURGE NORTHWARD BEHIND THE DEPARTING CONVECTION...WITH NEW CONVECTION FORMING ALONG IT. SHORT-TERM MODEL GUIDANCE SHOWS THIS CONVECTION EXPANDING NORTHEASTWARD WITH THE LOW TO MID-LEVEL SYNOPTIC FLOW...WHICH APPEARS REASONABLE BASED OFF OF THE BEHAVIOR OF EARLIER CONVECTION. THEN...A COLD FRONT WITH THE FORMING LOW NEAR GRAND FORKS IS FORECAST TO PUSH ACROSS THE CWA OVERNIGHT AND ASSIST ANY ONGOING CONVECTION. OVERALL...THE IDEA OF MORE CONVECTION ALONG THE WARM FRONT THIS EVENING LOOKS TO BE THE WAY TO GO AS MUCH OF THE ELEVATED INSTABILITY THAT WAS FORECAST ACROSS NORTHERN MN AND WESTERN LAKE SUPERIOR WAS BLOCKED BY PRIOR CONVECTION. STILL THINK A NOSE OF HIGHER MLCAPES UP TO 2000 J/KG COULD WORK INTO THE WEST AND CENTRAL CWA ALONG THE WI BORDER THIS EVENING...ESPECIALLY WITH POST-CONVECTIVE CLEARING THIS AFTERNOON. THE CAP AROUND 750 HPA REMAINS A CONCERN...AND MAY INHIBIT ANY WIDESPREAD CONVECTION FARTHER NORTH AND ALONG THE COLD FRONT THIS EVENING. THOUGH...WITH MID-LEVEL COOLING AHEAD OF THE SHORTWAVE...THE CAP SHOULD WEAKEN ENOUGH TO ALLOW FOR SOME DEVELOPMENT ALONG THE COLD FRONT LATE TONIGHT. HAVE DECIDED TO KEEP CHANCE POPS THROUGH TONIGHT GIVEN UNCERTAINTY IN COVERAGE. COLD FRONT TIMING LOOKS TO BE SLOWER THAN FIRST THOUGHT...WITH THE FRONT CLEARING IWD AROUND 06Z...IMT TO MUNISING BY 12Z...AND THE FAR EASTERN CWA BY 15Z. HAVE THUS HELD ON TO POPS JUST A BIT LONGER LATE TONIGHT INTO FRIDAY MORNING. AS FOR SEVERE WX CHANCES...A MID-LEVEL SPEED MAX OF 70 TO 80 KTS WILL PASS JUST NW OF THE CWA EARLY THIS EVENING AND SHOULD BE ENOUGH TO INCREASE 0-6KM SHEAR TO AROUND 50 KTS ACROSS THE WEST. COMBINED WITH THE AFOREMENTIONED INSTABILITY...STRONGER STORMS ARE STILL POSSIBLE TONIGHT ALONG WI BORDER. THE MAIN CONCERN WOULD BE LARGER HAIL AND A FEW STRONG WIND GUSTS WITH ANY SUSTAINED UPDRAFTS. HOWEVER...OVERALL CHANCES HAVE DIMINISHED GREATLY FROM EARLIER TODAY. FOCUS THEN SHIFTS TO THE EXPECTED BREEZY CONDITIONS BEHIND THE COLD FRONT ON FRIDAY. HIGH PRESSURE IMPINGING ON A LINGERING SFC TROUGH OVER LAKE SUPERIOR WILL INDUCE A GRADIENT FLOW CAPABLE OF 15 TO 20 KTS WINDS. LOW-LEVEL 6HR PRESSURE CHANGES OF 5-8 HPA AND AN ISALLOBARIC PRESSURE GRADIENT ALIGNED WITH THE GRADIENT FLOW SHOULD INCREASE SFC WINDS AT LEAST A FEW MORE KNOTS. HAVE INCREASE WINDS ACROSS MUCH OF THE AREA THROUGH FRIDAY MORNING. WITH MIXING DEEP ENOUGH TO TAP INTO A 40 TO 45KT WIND MAX AT 850HPA...WOULD EXPECT QUITE GUSTY CONDITIONS ACROSS THE HIGHER TERRAIN ALONG LAKE SUPERIOR. GUSTS UP TO 35 MPH ARE EXPECTED ACROSS THE KEWEENAW THROUGH THE MORNING HOURS. CONTINUED DRYING AND A WEAKENING PRESSURE GRADIENT WILL LEAD TO DIMINISHING WINDS AND CLEARING SKIES THROUGHOUT THE AFTERNOON. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 357 PM EDT THU SEP 4 2014 NAM SHOWS A BROAD 500 MB TROUGH OVER THE NORTHERN PLAINS AND UPPER GREAT LAKES 00Z SAT. THIS TROUGH MOVES THROUGH FRI NIGHT. LOOKS QUIET THIS FORECAST PERIOD WITH A SHORTWAVE MOVING BY WELL NORTH OF US FRI NIGHT AND SAT. WILL NOT MAKE TOO MANY CHANGES TO THE GOING FORECAST FOR TEMPERATURES OR WEATHER. IN THE EXTENDED...GFS AND ECMWF SHOW A BROAD 500 MB RIDGE ACROSS THE SOUTHERN HALF OF THE U.S. WITH BROAD TROUGHING ACROSS THE NORTHERN HALF OF THE U.S. 12Z MON. THERE IS A SHORTWAVE OVER THE NORTHERN PLAINS 12Z MON. THIS SHORTWAVE MOVES INTO THE UPPER GREAT LAKES 12Z TUE AND PASSES THROUGH THE AREA TUE NIGHT. MORE TROUGHING THEN SETS UP TO THE WEST FOR THU AS THE UPPER PATTERN BECOMES MORE AMPLIFIED. TEMPERATURES WILL COOL DOWN TO NEAR NORMAL FOR THIS FORECAST PERIOD. WILL REMAIN DRY INTO MONDAY WITH A SFC FRONT AFFECTING THE AREA THROUGH THU AND WILL KEEP IN SOME LOW CHANCE POPS FOR THIS FRONT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 140 AM EDT FRI SEP 5 2014 A COLD FRONT CURRENTLY OVER WRN LAKE SUPERIOR/WRN UPPER MI WILL SWEEP ACROSS THE AREA OVERNIGHT. BEHIND THE FRONT...VFR CONDITIONS SHOULD PREVAIL AT KIWD/KCMX. AHEAD OF THE FRONT...SHRA/TSTMS HAVE REDEVELOPED AND WILL AFFECT KSAW FOR THE NEXT FEW HRS. AFTER THE PCPN ENDS AND BEFORE THE COLD FRONT ARRIVES...MVFR CIGS...POSSIBLY IFR...WILL LIKELY DEVELOP AT KSAW. GUSTY W TO NW WINDS ARE EXPECTED AT ALL TERMINALS TODAY...WITH HIGHER GUSTS TO AROUND 30KT AT KCMX. A PERIOD OF MVFR CIGS ALSO APPEARS LIKELY AT KIWD/KCMX FOR AT LEAST SEVERAL HRS IN THE MORNING TO MID AFTN AS AREA OF LOWER LEVEL MOISTURE NOW IN NW MN AND ADJACENT MANITOBA/ONTARIO SWINGS ACROSS THE UPPER LAKES. DOWNSLOPE NATURE OF THE WIND SHOULD WORK AGAINST MVFR CIGS AT KSAW. && .MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 357 PM EDT THU SEP 4 2014 ONGOING SEICHE ON LAKE SUPERIOR FROM THUNDERSTORMS TODAY WILL CONTINUE TONIGHT WITH FLUCTUATIONS IN WATER LEVELS OF 1 TO 2 FEET CONTINUING THIS EVENING. IT WILL TAKE A WHILE TO DAMPEN OUT AND PROBABLY WILL CONTINUE FOR SEVERAL DAYS. A COLD FRONT MOVING EAST ACROSS LAKE SUPERIOR TONIGHT WILL BRING GUSTY WESTERLY WINDS TO 30KTS FRIDAY WITH A FEW GALE FORCE GUSTS ACROSS CENTRAL LAKE SUPERIOR. STRONGER WINDS AGAIN ARRIVE TUE NIGHT WITH EAST WINDS UP TO 25 KNOTS. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SHORT TERM...KLUBER LONG TERM...07 AVIATION...ROLFSON MARINE...07
Hazardous weather outlook, Sep 4, 4:04 PM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 404 PM EDT THU SEP 4 2014 MIZ001>007-009>014-084-085-051200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 404 PM EDT THU SEP 4 2014 /304 PM CDT THU SEP 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE EARLY THIS EVENING ACROSS WESTERN UPPER MICHIGAN...AND LATER THIS EVENING ACROSS CENTRAL UPPER MICHIGAN. THERE IS A POTENTIAL THAT A FEW STORMS COULD BE STRONG TO SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. AN ONGOING SEICHE ON LAKE SUPERIOR WILL CONTINUE TONIGHT ALONG THE LAKE SUPERIOR SHORELINE. SEE THE LATEST COASTAL FLOOD WARNING FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MARQUETTE. THE PUBLIC MAY ALSO SUBMIT SEVERE WEATHER REPORTS TO OUR OFFICE ON OUR WEBSITE...FACEBOOK PAGE...OR ON TWITTER. LSZ162-240>251-263>267-051200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 404 PM EDT THU SEP 4 2014 /304 PM CDT THU SEP 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME THUNDERSTORMS THIS EVENING COULD BE STRONG. AN ONGOING SEICHE ON LAKE SUPERIOR WILL CONTINUE TONIGHT ALONG THE LAKE SUPERIOR SHORELINE. SEE THE LATEST COASTAL FLOOD WARNING FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW WESTERLY GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE FRIDAY ACROSS CENTRAL LAKE SUPERIOR. THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MARQUETTE. THE PUBLIC MAY ALSO SUBMIT SEVERE WEATHER REPORTS TO OUR OFFICE ON OUR WEBSITE...FACEBOOK PAGE...OR ON TWITTER. LMZ221-248-250-051200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 404 PM EDT THU SEP 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME THUNDERSTORMS COULD PRODUCE LARGE HAIL AND STRONG WINDS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MARQUETTE. THE PUBLIC MAY ALSO SUBMIT SEVERE WEATHER REPORTS TO OUR OFFICE ON OUR WEBSITE...FACEBOOK PAGE...OR ON TWITTER. 07
In the hours before
Special weather statement, Sep 5, 1:33 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 1233 AM CDT FRI SEP 5 2014 MIZ012-050600- MENOMINEE- 1233 AM CDT FRI SEP 5 2014 ...SIGNIFICANT WEATHER ALERT FOR MENOMINEE COUNTY UNTIL 100 AM CDT... AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF MENOMINEE TO 19 MILES WEST OF MENOMINEE. THESE STORMS WERE MOVING EAST AT 20 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... BIRCH CREEK... MENOMINEE... VERY HEAVY RAINFALL WILL CAUSE BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. ROLFSON
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 12:52 AM EDT | Areal Flood Advisory | MQT | Menominee | 5 hr |
| Sep 5, 3:29 AM EDT | Severe Thunderstorm Warning | MQT | Menominee | 33 min |
| Sep 5, 3:36 AM EDT | Special Marine Warning | MQT | 54 min | |
| Sep 5, 3:50 AM EDT | Small Craft Advisory | MQT | 4 hr |
Nearby
Beach Hazards Statements in Michigan, 2014Every beach hazards statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.